MAUDE Adverse Event Report: STERILMED, INC. ACUNAV DIAGNOSTIC ULTRASOUND; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. ACUNAV DIAGNOSTIC ULTRASOUND; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number ACU10135936
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reprocessed ice (intracardiac echocardiography) catheter placed in groin access site, steering mechanism of catheter would not turn, so ice catheter was removed and replaced with a new catheter.

Brand Name
ACUNAV DIAGNOSTIC ULTRASOUND
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n ste 2
plymouth MN 55446
MDR Report Key20396977
Report Number20396977
Device Sequence Number3351560
Product Code OWQ
UDI-Device Identifier10888551004732
UDI-Public(01)10888551004732
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/16/2024
Report Date (Section F) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACU10135936
Device Catalogue NumberACU10135936
Device Lot Number2207892
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale
Patient Weight56 KG
Date Report Sent to FDA09/16/2024